# SDR CALA2023031000690

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737-8
- Aircraft serial: 28774
- Aircraft time: 75,275 hours, 27,243 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 147A5762U20
- Condition: Corroded
- Location: Sta 927-947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0740 FLOOR SUPPORT BETWEEN 927-947 RBL 10 HAS CORROSION. EVALUATED DAMAGE ON FLOOR STRUCTURE BTW STA 927 TO 947.5 RBL 10 REPLACED NEW ANGLE SUPPORT P/N: 147A5768-20 IAW B737-800 SRM 51- WITH DIMENSIONS L=2",W=2", D=.050". FOUND TO BE OUT OF LIMITS IA 40-02 PAR 4-7. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 38 W B737-800 SRM 53-70-51-1A-1 AD1 PAR C (2) FIG 104 USING TOOL DE 26 NR 24767 WORK ACP BY MECH V942859 INSP BY AQC050 PTH GAUGE ID T101315-1, NEXT CAL 04/07/2023. REMOVED AND
